Alert archive / Michigan / Gale Warnings in 2025
Gale Warning 7, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Feb 15, 2025, 2:50 PM EST. It took effect at Feb 16, 2025, 7:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2025, 2:50 PM EST (19:50 UTC)
- In effect from
- Feb 16, 2025, 7:00 AM EST
- Expired
- Feb 16, 2025, 10:27 PM EST
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
711 WHUS73 KAPX 151950 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 250 PM EST Sat Feb 15 2025 LMZ344>346-160400- /O.UPG.KAPX.GL.A.0002.250216T1500Z-250217T0600Z/ /O.NEW.KAPX.GL.W.0007.250216T1200Z-250217T0600Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 250 PM EST Sat Feb 15 2025 ...GALE WARNING IN EFFECT FROM 7 AM SUNDAY TO 1 AM EST MONDAY... * WHAT...Highest gusts up to 35 kts from the north and highest waves around 10 feet expected. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...From 7 AM Sunday to 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ346-347-160400- /O.CON.KAPX.SC.Y.0020.000000T0000Z-250217T0600Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 250 PM EST Sat Feb 15 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 30 kts from the northeast and highest waves around 4 feet expected. * WHERE...St Ignace to False Detour Channel. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
783 WHUS73 KAPX 160225 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 925 PM EST Sat Feb 15 2025 LMZ344>346-161030- /O.CON.KAPX.GL.W.0007.250216T1200Z-250217T0600Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 925 PM EST Sat Feb 15 2025 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM SUNDAY TO 1 AM EST MONDAY... * WHAT...Highest gusts up to 35 kts from the north and highest waves around 10 feet expected. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...From 7 AM Sunday to 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ346-347-161030- /O.CON.KAPX.SC.Y.0020.000000T0000Z-250217T0600Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 925 PM EST Sat Feb 15 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 30 kts from the north and highest waves around 8 feet. * WHERE...St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
414 WHUS73 KAPX 160908 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 408 AM EST Sun Feb 16 2025 LMZ344>346-161715- /O.CON.KAPX.GL.W.0007.250216T1200Z-250217T0600Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 408 AM EST Sun Feb 16 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 35 kts from the north and highest waves around 9 feet expected. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ323-161715- /O.EXA.KAPX.SC.Y.0020.000000T0000Z-250217T0600Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- 408 AM EST Sun Feb 16 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 30 kts from the north and highest waves around 5 feet. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ346-347-161715- /O.CON.KAPX.SC.Y.0020.000000T0000Z-250217T0600Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 408 AM EST Sun Feb 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 30 kts from the north and highest waves around 8 feet. * WHERE...St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
460 WHUS73 KAPX 161631 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1131 AM EST Sun Feb 16 2025 LMZ344>346-170045- /O.CON.KAPX.GL.W.0007.000000T0000Z-250217T0600Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1131 AM EST Sun Feb 16 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 35 kts from the northwest and highest waves around 9 feet. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ346-347-LMZ323-170045- /O.CON.KAPX.SC.Y.0020.000000T0000Z-250217T0600Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- 1131 AM EST Sun Feb 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 30 kts from the north and highest waves around 7 feet. * WHERE...In Lake Huron, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Michigan, Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
453 WHUS73 KAPX 162100 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 400 PM EST Sun Feb 16 2025 LMZ344>346-170500- /O.CON.KAPX.GL.W.0007.000000T0000Z-250217T0600Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 400 PM EST Sun Feb 16 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 35 kts from the northwest and highest waves around 9 feet. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LHZ346-347-LMZ323-170500- /O.CON.KAPX.SC.Y.0020.000000T0000Z-250217T0600Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- 400 PM EST Sun Feb 16 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Highest gusts up to 30 kts from the north and highest waves around 6 feet. * WHERE...In Lake Huron, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Michigan, Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
017 WHUS73 KAPX 170327 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1027 PM EST Sun Feb 16 2025 LMZ344>346-171130- /O.CAN.KAPX.GL.W.0007.000000T0000Z-250217T0600Z/ /O.EXB.KAPX.SC.Y.0020.000000T0000Z-250218T1000Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1027 PM EST Sun Feb 16 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Highest gusts up to 30 kts from the northwest and highest waves around 8 feet. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 5 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-171130- /O.EXT.KAPX.SC.Y.0020.000000T0000Z-250218T1000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- 1027 PM EST Sun Feb 16 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the northwest and highest waves around 6 feet. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI. * WHEN...Until 5 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ346-347-171130- /O.EXT.KAPX.SC.Y.0020.000000T0000Z-250218T1000Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 1027 PM EST Sun Feb 16 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY... * WHAT...Highest gusts up to 30 kts from the northwest and highest waves around 6 feet. * WHERE...St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...Until 5 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Feb 15, 12:12 PM EST, 2 hours 38 minutes earlier. Its key messages:
- Widespread snow at times into Sunday. Heaviest/most prolonged snow in ne lower MI
- Lake effect snow and blowing snow Sunday night into Monday.
- Below normal temps next week. Very low wind chill temperatures expected Monday and Tuesday.
Area forecast discussion, Feb 15, 12:12 PM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1212 PM EST Sat Feb 15 2025
.KEY MESSAGES...
- Widespread snow at times into Sunday. Heaviest/most prolonged
snow in ne lower MI
- Lake effect snow and blowing snow Sunday night into Monday.
- Below normal temps next week. Very low wind chill
temperatures expected Monday and Tuesday.
&&
.UPDATE...
Issued at 1032 AM EST Sat Feb 15 2025
Current forecast on track as widespread isentropically induced
snow continues across almost all of northern Michigan.
Relatively small flake sizes in most areas as the best forcing
is beneath the DGZ. So it is not the most efficient snow
producer but over time, it will add up to several inches in most
locations. Still expecting the most snow to be east of I-75
(closer to the Lake Huron coast). No changes to the current
headlines at this time. Will likely be making some headline
extensions for parts of the area on the afternoon package. Highs
in the 20s today. Winds may become a little gustier this
afternoon, resulting in patchy blowing snow and areas of lower
visibility.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 405 AM EST Sat Feb 15 2025
Pattern/synopsis: Low pressure in the southern plains will
accelerate ne-ward, reaching se OH by Sunday morning.
Forecast: Light snow is gradually expanding across the area.
A w-e band of better snowfall is pushing into southern areas,
with vsbys below 1SM at MBL. This will advance ene-ward with
time this morning. A fairly prominent mid-level circulation
will move from southern WI to southern lower MI today. This will
maintain relatively moist mid-level storm-relative easterly
flow over us...i.e. a prominent cold conveyor belt. This
supports regeneration of snow today. And the development of
easterly low-level flow (initially from the se) this morning
will allow lake enhancement to occur near Lk Huron in both
peninsulas.
Snowfall totals during the daylight hours 1-3" in eastern upper
MI, 2-4" in northern lower, highest in ne lower MI. Max temps
mid to upper 20s.
There's a relative lull in precip tonight, at least away from Lk
Huron. Better moisture with the system passing to our south has
been suppressed southward by the models. Some shortwave energy
will eventually assist in providing relative moistening,
late tonight and beyond, especially as we get broadly colder.
Pops are still needed across the area, but categorical pops
(75+) cover ne lower MI. But ne low-level flow off of Lk Huron
is usually an effective snow producer in these situations, even
with 850mb temps "only" around -10C. Winds will be more brisk
tonight, especially in ne lower MI, and some low-end
blowing/drifting snow enter the equation.
Snow totals tonight up to 1" eastern upper, 1-2" nw lower, 2-5"
ne lower MI (highest near Lk Huron). Lows mid teens to near 20f.
Where 24 hour snow totals approach or exceed 8", winter storm
warnings have been issued (thru Sunday). This includes the ne
lower MI coastal counties, from Presque Isle down to Arenac.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 405 AM EST Sat Feb 15 2025
Pattern Synopsis/Forecast:
At the start of the period, widespread light snow will transition to
lake effect snow showers for the typical NW flow snowbelts as winds
turn northwest by Sunday evening/ night and could last into Tuesday.
Winds will increase in magnitude as pressure gradients tighten
between a low pressure exiting the region and surface high pressure
across central CONUS. Winds gusting 25-30+ mph will make blowing/
drifting snow and rapid drops in visibilities likely during this
timeframe. For areas not in the NW flow snowbelts, blowing/ drifting
snow will still be possible during this time, especially open areas
that are more prone to this hazard. Lake effect could hang on into
Tuesday, but looks to potentially shut off as drier arctic air
continues to seep into the region and winds shift more west-
northwest. Snow amounts with the aforementioned lake effect look to
be light to perhaps moderate with a first guess on estimates at
perhaps 2-4" possible across the snowbelts Sunday night into Monday.
Temperatures will turn colder early next week and continue to be
below normal for this time of year into the later half of the week.
Aformentioned cold arctic air will drain into the region and lead to
temperatures struggling to reach the teens into mid next week. Wind
chill values look to be in the negative double digits early Tuesday,
with single negative digits through Wednesday morning.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1207 PM EST Sat Feb 15 2025
Widespread IFR with areas of MVFR through tonight. APN will see
the most persistent snow through Sunday. Afternoon snow tapers
this evening at MBL/TVC/PLN/CIU. Snow then re-develops after
midnight, continuing into the day on Sunday. Winds becoming
gustier from the northeast, with gusts of 20+ kts producing
areas of blowing/drifting snow.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory until 7 PM EST this evening for MIZ016-
017-020>023-025>029-031>035-041-086>088-095>099.
Winter Storm Warning until 7 PM EST Sunday for MIZ018-024-030-
036-042.
MARINE...Small Craft Advisory until 1 AM EST Monday for LHZ346-347.
Gale Watch from Sunday morning through late Sunday night for
LMZ344>346.
&&
UPDATE...JK
SHORT TERM...JZ
LONG TERM...NSC
AVIATION...JKHazardous weather outlook, Feb 15, 10:45 AM EST, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1045 AM EST Sat Feb 15 2025 MIZ016>018-020>036-041-042-086>088-095>099-161545- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1045 AM EST Sat Feb 15 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Widespread accumulating snow. Snow will be heaviest in coastal counties of northeast lower Michigan. Some blowing and drifting snow will occur in exposed areas. See ongoing warnings and advisories for details. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Widespread accumulating snow continues Sunday, along with blowing and drifting snow. See ongoing winter storm warnings for details. Additional accumulating lake effect snow is likely early next week. Well below zero wind chills are likely Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: x.com/nwsgaylord LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-161545- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1045 AM EST Sat Feb 15 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gale watch for parts of the Lake Michigan nearshore for Sunday into Sunday night. Areas of freezing spray likely into early next week as very cold temperatures work into the Great lakes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:11 AM EST | Winter Storm Warning | APX | Alcona, Alpena, Arenac, Iosco, Presque Isle | 32 hr |
| Feb 15, 4:12 AM EST | Small Craft Advisory | APX | 4 days | |
| Feb 15, 10:42 AM EST | Gale Watch | APX | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.